# SDR AALA20160221005

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 64,290 hours, 7,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 131W15921101
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, THE L1 DOOR WAS OPENED FROM OUTSIDE.  THE EPAS SYS ACTIVATED & THE DOOR OPENED SUDDENLY.  THE SLIDE DROPPED ONTO THE JETWAY & DID NOT INFLATE.  FOUND DISARM CABLE WAS DETACHED FROM OUTSIDE HANDLE DUE TO A RETAINER MISSING.  INSTALLED NEW RETAINER ON L1 DOOR EXTERIOR HANDLE IAW AMM 52-11-02.  ARMING DISARMING SYS OPERATIONS CHECKED OK.  THE ACFT WAS GNDED.  SEE ALSO SDR AALA20160222005.
